# SDR IXXA06SMN315S

- Difficulty date: September 21, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 600
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND EXISTING FRAME REPAIR CORRODED AT STA 600 BETWEEN LONGERON 36 AND LONGERON 35 RT.  REMOVED EXISTING REPAIR.  FABRICATED NEW REPAIR DOUBLER.  INTERNAL FINGER DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1-3-5, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1, SRM 53-2-1 FIG 7, SHEET 1-3-5,  SRM 53-5-1 FIG 1 PAGE 2 ITEM (E), SRM 51-1-8B, AND SRM 51-1-11.
